Dr. Thuan Nguyen

Dr. Thuan Nguyen

Fachrichtung Mathematik
Universität des Saarlandes
Postfach 151150
66041 Saarbrücken

Büro:   Raum 2.09 (Gebäude E2 4)
Tel.:   +49 (0) 681 302 4743
Fax:   +49 (0) 681 302 6583

E-Mail:   nguyen(at)math.uni-sb.de
Office hours by appointment



  • N.T. Thuan (2024+)
    Approximation of stochastic integrals with jumps via weighted BMO approach. arXiv:2009.02116  (accepted for publication in Annals of Applied Probability)

  • N.T. Thuan, N.V. Quang (2020)
    Baum-Katz's type theorems for pairwise independent random elements in certain metric spaces. Acta. Math. Vietnam. 45, 555–570.

  • N.T. Thuan (2016)
    Approach for a metric space with a convex combination operation and applications. J. Math. Anal. Appl. 435, 440-460.

  • N.T. Thuan, N.V. Quang (2016)
    Negative association and negative dependence for random upper semicontinuous functions, with applications. J. Multivariate Anal. 145, 44-57.

  • N.T. Thuan, N.V. Quang, P.T. Nguyen (2014)
    Complete convergence for arrays of rowwise independent of random variables and fuzzy random variables in convex combination spaces. Fuzzy Sets and Systems 250, 52-68.

  • N.V. Huan, N.V. Quang, N.T. Thuan (2014)
    Baum–Katz Type Theorems For Coordinatewise Negatively Associated Random Vectors In Hilbert Spaces. Acta Math. Hungar. 144, no. 1, 132-149.

  • N.V. Quang, N.T. Thuan (2012)
    Strong laws of large numbers for adapted arrays of set-valued and fuzzy-valued random variables in Banach space. Fuzzy Sets and Systems 209, 14-32.

  • N.V. Quang, N.T. Thuan (2012)
    On the strong laws of large number for double arrays of random variables in convex combination spaces. Acta Math. Hungar. 134, no. 4, 543-564.

  • C. Castaing, N.V. Quang, N.T. Thuan (2012)
    A new family of convex weakly compact valued random variables in Banach space and applications to laws of large numbers. Statist. Probab. Lett. 82 (2012), no. 1, 84-95.

  • N.V. Quang, N.T. Thuan (2012)
    Strong laws of large numbers for double arrays of independent set-valued random variables in Banach spaces. J. Convex Anal. 19, no. 1, 141-157.

  • N.V. Quang, N.T. Thuan (2009)
    On the weak law of large numbers for double adapted arrays of random elements in p-uniformly smooth Banach space. Lobachevskii J. Math. 30, no. 2, 159-167.


  • S. Geiss, N.T. Thuan (2021)
    On Riemann-Liouville operators, BMO, gradient estimates in the Lévy-Itô space, and approximation. arXiv:2009.00899
  • N.T. Thuan (2022)
    Explicit Föllmer-Schweizer decomposition and discretization with jump correction in exponential Lévy models. arXiv:2009.0432
  • C. Bender, N.T. Thuan (2023). Entropy-Regularized Mean-Variance Portfolio Optimization with Jumps arXiv:2312.13409.


Universität des Saarlandes
Fachrichtung Mathematik
Postfach 15 11 50
66041 Saarbrücken


Universität des Saarlandes
Fachrichtung Mathematik
Campus E2 4
66123 Saarbrücken